Open Access
Translator Disclaimer
April, 2008 Blow-Nash types of simple singularities
Goulwen FICHOU
J. Math. Soc. Japan 60(2): 445-470 (April, 2008). DOI: 10.2969/jmsj/06020445

Abstract

We address the question of the classification under blow-Nash equivalence of simple Nash function germs. We state that this classification coincides with the real analytic classification. We prove moreover that a simple germ can not be blow-Nash equivalent to a nonsimple one. The method is based on the computation of relevant coefficients of the real zeta functions associated to a Nash germ via motivic integration.

Citation

Download Citation

Goulwen FICHOU. "Blow-Nash types of simple singularities." J. Math. Soc. Japan 60 (2) 445 - 470, April, 2008. https://doi.org/10.2969/jmsj/06020445

Information

Published: April, 2008
First available in Project Euclid: 30 May 2008

zbMATH: 1143.14005
MathSciNet: MR2421984
Digital Object Identifier: 10.2969/jmsj/06020445

Subjects:
Primary: 14B05
Secondary: 14P20 , 14P25 , 32S15

Keywords: blow-Nash equivalence , simple singularities , virtual Poincaré polynomial

Rights: Copyright © 2008 Mathematical Society of Japan

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.60 • No. 2 • April, 2008
Back to Top